# SDR QMLA2012093012161

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 4,126 hours, 13,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1016101
- Condition: Crushed
- Location: Cabin
- Part time: 4,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR HAS MULTIPLE AREAS OF DAMAGE/CRUSHED HONEYCOMB. REMOVED UPPER SKIN FROM DAMAGED AREAS.  POTTED THE EXPOSED CORE AREA TO ACHIEVE A FLAT AND SMOOTH SURFACE, TO EVEN WITH THE EXISTING SKIN. FABRICATED A DOUBLER USING 0.032" THICK 2024-T3 ALUMINUM ALLOY. DEBURRED, CLEANED, ALODINED AND PRIMED ALL BARE ALUMINUM. APPLIED EA9309.3NA ADHESIVE TO THE FAYING SURFACES OF THE FLOOR AND DOUBLER. CURED IAW MFG INSTRUCTIONS.
